# SDR VNAA2018090311102

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 37,048 hours, 27,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: GG47420533
- Part serial: 00817
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LT PACK WAS SURGING AND CAUSING A SLIGHT BURNING SMELL.   REMOVED AND REPLACED LT REHEATER. OPS AND LEAK CHECKS GOOD.
